Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is good moment to start my traetment?
Oct 24, 2008

I will start on Atripla, but I am nerveous, becasuse I promise to my sister go to Key West wih her family for 4 days. I thought to start tomorrow -friday- or maybe wait until we come back. Also, in Kew West I will be exposure to the sun, and love to play with my nephews. I am scare for the side effects. So what do you suggest?. We are leaving on Wednsday night

Thank you for your help, GV

Response from Dr. Henry

Starting HIV therapy is a big deal and rarely an emergency. I usually would advise a patient to not start new HIV treatment during a vacation but rather when settled at home and near the HIV clinic office in order to easily address any problems that can be seen particularly early in treatment. KH



Previous
Lymph Nodes
Next
Mesalazine and Sustiva

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement